Annals of Movement Disorders

CASE REPORT
Year
: 2022  |  Volume : 5  |  Issue : 1  |  Page : 65--67

Levosulpiride-induced arm-raising stereotypy in a 65-year-old man: an unusual tardive phenomenon


Pankaj A Agarwal1, Jimmy A Lalkaka2 
1 Movement Disorders Clinic, Department of Neurology, Global Hospitals and Department of Neurology, KEM Hospital and Seth GS Medical College, Mumbai 400012, Maharashtra, India
2 Department of Neurology, Bombay Hospital Institute of Medical Sciences, Mumbai 400020, Maharashtra, India

Correspondence Address:
Dr. Pankaj A Agarwal
Room 213, Movement Disorders Clinic, Department of Neurology, Global Hospitals, Dr Ernest Borges Road, Parel, Mumbai 400012
India

A 65-year-old man presented to us with a 6-month history of recurrent, bilateral, purposeless, arm-raising and lowering movements that fulfilled all criteria for stereotypy. He was on a dopamine blocking agent levosulpiride before the onset of the movements. After the diagnosis of tardive, levosulpiride-induced, armraising stereotypy was made, the offending drug was stopped. Tetrabenazine at 100 mg/day produced near-complete improvement at 3 months. Proximal limb involvement—such as arm-raising—is not reported as a phenotype in tardive stereotypy to date, with all cases having distal hand involvement. Furthermore, any limb stereotypy is not reported with levosupride to date.


How to cite this article:
Agarwal PA, Lalkaka JA. Levosulpiride-induced arm-raising stereotypy in a 65-year-old man: an unusual tardive phenomenon.Ann Mov Disord 2022;5:65-67


How to cite this URL:
Agarwal PA, Lalkaka JA. Levosulpiride-induced arm-raising stereotypy in a 65-year-old man: an unusual tardive phenomenon. Ann Mov Disord [serial online] 2022 [cited 2022 Jun 25 ];5:65-67
Available from: https://www.aomd.in/article.asp?issn=2590-3446;year=2022;volume=5;issue=1;spage=65;epage=67;aulast=Agarwal;type=0